# SDR SWAA2013121123136

- Difficulty date: December 4, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 21,087 hours, 12,416 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Web
- Part number: 65C28178
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG INNER DOOR WEB CRACKED AT THE RADIUS LOCATED FWD EDGE OF HINGE.  R & R DOOR IAW AMM.
